Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

How can I get relief from the reaction on my hands after applying veet ?

my hand is swollen and reddish as i used veet on my hand yesterday it is paining what should i do
Sat, 28 Jan 2012
Report Abuse
Question is related to
Medical Topics
Dermatologist 's  Response
Hi! jovial,
Welcome To HealthcareMagic forum,
It seems you have developed a irritant reaction to VEET .You can use a topical steroid in combination with a antibiotic cream over the lesion .Also take a anti allergic tablet daily for few days till the lesions subsides completely.If the swelling doesn't go with this then consult a dermatologist who can prescribe you with oral steroids.

regards,
Dr.chawda
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I applied veet to remove hair on my hand.But Because of that I got so many pimples on my hand(arround 200)..For that I applied Benzoil peroxide Gel BP cream & Doxrid tablets..Pimples reduced..& After 10 days my hand was totally changed into red colour. like after Burning.For that i Applied Cosvate G cream & Tablets..Later I Got many pimples on my face..& now Again I am getting pimples on my hand & also on my fa ce & shoulder..Now i having little irritation also..Is it because of veet/ Sideeffects because of using Tablets./cream..???Please tell me remedy for it..Doctor

doctor1 MD

Hi doctor. I am 31 yrs old man...about 10 years ago i had applied veet on my dick which gave me a reaction of scrtaching n patches wer formed. Till this date patches are there but now the patches has become more whitish as well as on my shaft line little bit lines of painless pimples with flesh has been formed since many months as well as little white patches on my testicles.please advise... if u want can mail pictures on ur email id

doctor1 MD

If was using Veet hair removal cream on my legs yesterday and not long after they became irritated. Now occasionally them become very itchy and are covered in red spots and the back of my legs there is large areas of red with is slightly raised as well. What should I do. I have covered my legs in suda cream as suggested by someone and the irritation has gone. Age:17 Weight:?Not sure Height: 5ft 2 Medical history: Allergic to penicillin

Recent questions on  Skin care

doctor1 MD

how much time it takes to get normal skin back. i was using betnovate n for few months and when i stopped rashes occured on my skin. i went to doctor he gave me moisrise lotion, cuti soft, dricare soap and novo phane tablet. and told me to come after 15 days. sir, i am quite worried of my skin. so wanted to know how much time it takes to get back normal skin. pls help

doctor1 MD

i applied veet hair remover yesterday on my back. After application i had burning sensation and found red rashs all over. i couldnt sleep whole nite as red rashes are still there and if i pour water it gives burning sensation. i have applied it earlier also but this reaction happened first time. I have taken citrizen in morning. please advice further course of action.

doctor1 MD

Hi Doctor,
I used veet to remove hair below my neck to bust area. Mainly till the bust not on it. Within 2 days it has become itchy and red rashes have appeared . Can you please advice me to cure it. It looks very bad and I have a wedding to attend in 2 weeks. I have no clue what to do. It is such that cannot be hidden either. I use a soap by seba med. And I'm applying clindamycin on rashes. What will help?

doctor1 MD

I have had this rash around the corners of my nose and down the sides of my mouth to just the sides of my chin, I have tried cortisone cream it doesn t work its like little tiny pimples in a little cluster. I even tried calamine lotion that didn t work either.

doctor1 MD

hi, I was just curious if a topical drug that has an alcohol base could enter my bloodstream thus effecting my blood alcohol level. Also can skin care products alcohol base enter the bloodstream if applied to the skin?

doctor1 MD

In mid 50s now and as in the past and still now, every time I have sexual intercourse I breakout with acne . Sometimes painful acne. What is going on and how do I correct this without stopping my sex life?

doctor1 MD

my question is regarding the redness of my skin basically I have a fair skin tone, and my redness occur on my check area s. I follow a proper skin care routine 2 time s facewash ( Himalayan face wash), moisturiser ( Nivea Soft), and using of...